# SDR SWAA2022051293691

- Difficulty date: April 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 344A20036
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED OFSS391 INTERNAL CAVITY FUEL STATION PANEL AT RT WING 2022-204320 / [01] REPLACED WEB LOCATED OFSS391 INTERNAL CAVITY FUEL STATION PANEL AT RT WING IAW B737-700 SRM 51-40-02-0G-0; SWPM 20-10-12 AND SWPM 20-83-11 AND PERFORMED OPERATIONAL TEST IAW AMM 28-41-61-400-801 STEP 3.H.(1) THRU 3.H.(4); TEST IS OK.
